Quelques remarques sur les problèmes elliptiques quasilinéaires du second ordre. (Some remarks on second order quasilinear elliptic problems). (French) Zbl 0614.35034

The author considers the equation \[ (1)\quad -\Delta u+H(x,Du)+\alpha u=0\quad in\quad G \] where G is a bounded open subset of \(R^ N\), \(\alpha\geq 0\), \(H(x,p)=\lambda | p|^ m-f(x)\) for (x,p)\(\in \bar G\times R^ N\), \(m>1\), and \(f\in W^{1,\infty}(G)\) is given.
He proves some existence and uniqueness results for (1) with Neumann boundary conditions. Moreover, he studies the behaviour of solutions as \(\alpha\) tends to zero. Some results are given also for \(f\in L^ q(G)\), \(q>N.\)
It is interesting to point out that no restrictions are made on m, while similar results on quasilinear equations generally hold when \(m\leq 2\).
Reviewer: E.Mascolo


35J65 Nonlinear boundary value problems for linear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI


[1] H. Amann et M. G. Crandall,On some existence theorems for semilinear elliptic equations, Indiana Univ. Math. J.27 (1978), 779–790. · Zbl 0391.35030
[2] A. Bensoussan,Homogenization theory, Conf. Sem. Mat. Univ. Bari, no 158, 1979. · Zbl 0431.35009
[3] A. Bensoussan et G. Blankenship, à paraître.
[4] A. Bensoussan, J. L. Lions et G. Papanicolaou,Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978. · Zbl 0404.35001
[5] J. M. Bony,Principe du maximum dans les espaces de Sobolev, C.R. Acad. Sci. Paris265 (1967), 333–336. · Zbl 0164.16803
[6] Y. Choquet-Bruhat et J. Leray,Sur le problème de Dirichlet quasi-linéaire d’ordre deux, C.R. Acad. Sci. Paris274 (1972), 81–85. · Zbl 0227.35045
[7] D. Gilbarg et N. S. Trudinger,Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1977. · Zbl 0361.35003
[8] F. Gimbert,Problèmes de Neumann quasilinéaires ergodiques, a paraître au J. Funct. Anal.; voir aussi Thèse de 3e cycle, Université Paris–Dauphine, 1983.
[9] J. Kazdan et R. Kramer,Invariant criteria for existence of solutions to second-order quasilinear elliptic equations, Comm. Pure Appl. Math.31 (1978), 619–645. · Zbl 0378.35024
[10] O. A. Ladyzenskaya et N. N. Ural’tceva,Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968.
[11] J. M. Lasry, Thèse d’Etat, Université Paris–Dauphine, Paris, 1974.
[12] J. M. Lasry et P. L. Lions,Conditions aux limites infinies pour des équations elliptiques nonlinéaires et contrôle optimal stochastique avec contraintes d’état, C.R. Acad. Sci. Paris.
[13] J. M. Lasry et P. L. Lions, en préparation.
[14] P. L. Lions,Résolution de problèmes elliptiques quasilinéaires, Arch. Rat. Mech. Anal.74 (1980), 336–353. · Zbl 0449.35036
[15] P. L. Lions,Hamilton-Jacobi-Bellman equations and the optimal control of stochastic systems, Proc. Intern. Congress Math., Warsaw, 1983.
[16] P. L. Lions,Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. Parts 1–2, Comm. Partial Differ. Eq.8 (1983), 1101–1174 et 1229–1276; Part 3, inNonlinear Partial Differential Equations and their Applications, Collège de France Seminar, Vol. V, Pitman, Londres, 1983. · Zbl 0716.49022
[17] P. L. Lions,Neumann type boundary conditions for Hamilton-Jacobi equations, à paraître au Duke Math. J.
[18] P. L. Lions et B. Perthame,Quasi-variational inequalities and ergodic impulse control, à paraître au SIAM J. Control Optim.
[19] P. L. Lions et A. S. Sznitman,Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math.37 (1984), 511–537. · Zbl 0598.60060
[20] J. P. Puel,Sur des problèmes quasilinéaires elliptiques et paraboliques d’ordre 2, C.R. Acad. Sci. Paris275 (1972), 179–182.
[21] M. Robin,Long term average cost control problems for continuous time Markov processes: a survey, Acta Appl. Math., à paraître. · Zbl 0531.93068
[22] J. Serrin,The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Phil. Trans. Roy. Soc. London A264 (1969), 413–469. · Zbl 0181.38003
[23] L. Boccardo, F. Murat et J. P. Puel,Résultats d’existence pour certains problèmes elliptiques quasilinéaires, Ann. Sci. Norm. Sup. Pisa11 (1984), 213–235.
[24] L. Boccardo, F. Murat et J. P. Puel,Existence de solutions faibles pour des équations elliptiques quasilinéaires à croissance quadratique, inNonlinear Partial Differential Equations and their Applications. College de France Seminar, Vol. IV, Pitman, London, 1983.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.